Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Llow dose tironisnt, TSH level, no sweating, exercising, headache, bloated

User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 19 Questions
Should I have quit thryoid meds cold XXXXXXX even if on low dose?

I was put on low dose tironisnt 13 mg and then increased to 25, my TSH was 2.97 (normal 0.04-5.0 according to my lab) I saw a new XXXXXXX dr who said tha the thought my anixety and hot flashes were due ot the thryoid and that I did not need it. Alhtough my TSH was 1.70 so that is not hyper but after almost 2 years I stopped the thryoid, he said i did not need to tapper down since i was on the lowest dose.

I do not have all the sweats like I did, but I have put on about 7 pounds in a week, I am exercsing walking briskly 4- miles 6 days a week, accourding ot my tracker tha tI put in my food I am eating around 1000-1100 calories and good choices.

I asked two times is it okay to stop cold XXXXXXX he assured me it was, but I have headaches, I feel super bloated eating very very little, tired and cold. I am wondering if I messed my slef up. I started taking thryoid originally because I was putting on weight, the Thryoid stopped the weight gain but never lost any and now I am back ont eh road of gainaing again.

Any ideas would greatly be helpful
Thank you XXXXXXX
Posted Sun, 29 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. P.V Pradeep 4 hours later

Thanks for posting your query.

Please check the thyroid hormone levels T3/T4/TSH now (i. e. 2 years after stopping the thyroid medicines). Please send me the latest reports of the thyroid profile. I suppose you are not on any thyroid medications now.

Also, please let me know about your gender, age, and brief medical history.

We can base our further treatment on this report.

Warm regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor